# SDR QXEA0002735

- Difficulty date: September 29, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 33,133 hours, 41,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 SIDE STAY BRACKET HAS PITTING CORROSION EXCEEDING MANUFACTORS LIMITS.  BLENDED OUT CORROSION, CLEANED AND TREATED AREA.  OPERATIONAL AND INSPECTION CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
